Existence of Positive Solutions for Nonlinear Second-Order Impulsive Boundary Value Problems on Time Scales
Articles > Article · 2014
Authors: Fatma Tokmak Fen, İlkay KARACA
Mediterranean Journal of Mathematics, Journal Indexed in SCI Expanded, International, WoS, 2014, vol 13, pp 191-204
DOI: 10.1007/s00009-014-0494-y
Summary
This paper is concerned with the existence of positive solutions of second-order impulsive boundary value problem with integral boundary conditions on time scales. Existence results of at least three positive solutions are established via a new fixed point theorem in a cone. Also, an example is given to illustrate the effectiveness of our result.